# SDR AALA20060463

- Difficulty date: July 16, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - TAIL CONE JETTISON SYSTEM INSPECTION AND OPERATIONAL CHECK FAILED FIRST DROP FROM AFT PASSENGER DOOR.  ADJUSTED AND LUBRICATED PUSH PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
